# SDR AALA201908309037

- Difficulty date: July 25, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND ELEVATOR OUTBOARD END CAP STRAP AT STATION 318. REPLACED STRAP PER SRM 51-10-02-0G.
